# SDR REXA96018

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6068T72P09
- Condition: Failed
- Location: Rt Engine
- Component: Woodward
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE MADE A VOLUNTARY IN-FLIGHT SHUT DOWN.  NO ABNORMAL INDICATIONS OBSERVED PRIOR, DURING, OR AFTER SHUT DOWN.  (CRUISE 11,000 MSL, CLEAR WEATHER.)  FOUND HMU SHAFT SEIZED.  REMOVED AND REPLACED HMU IAW SAAB AMM.  RAN RT ENGINE, NO DEFECTS NOTED.  (X)
